| Model Number |
1804325-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left circumflex (lcx) artery that was heavily calcified and moderately tortuous.A 3.25x38mm xience skypoint stent was advanced to the lesion in lcx, but it failed to cross.There was also resistance during removal of the device.After additional pre-dilatation of the lesion, a new stent was deployed to complete the procedure.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.